# SDR GLBA20100107A

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,663 hours, 28,282 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M8353AB022M
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE THE PILOTS REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT MX FOUND THE K0122 RELAY CHATTERING AND THE FDR LIGHT FLICKERING.  MX REMOVED AND REPLACED THE K0122 RELAY. INSTALLED AND SECURED NUTS. PERFORMED 3 GEAR EXTENSIONS AND RETRACTION IAW MM 32-30-00-5. T/O AURAL WARNING TEST WAS OK 31-53CT AND IT REQUIRED A MANUAL RELEASE TO ACTION TO RETRACT THE GEAR. AFTER FLAP RETRACTION, AURAL WARNING WAS CONTINUOUSLY GOING OFF.
